# SDR IPXA2020072097943

- Difficulty date: May 26, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73491
- Condition: Cracked
- Location: Bs 839
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  MAIN CARGO TRACK  CRACKED AT STA 839 X= -75.50.  REPAIRED THE CRACKED CARGO TRACK IAW SRM 53-00-52, REPAIR 1, FIG 201, REV.66.  MAJOR.
